# SDR CALA2025090908646

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N30913
- Make and model: Boeing 787-8
- Aircraft serial: 35879
- Aircraft time: 43,491 hours, 5,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON CENTER ROW 48-52 BOTH SIDES INOPERATIVE.   REMOTE WELS CONTROL UNIT LAMP DRIVER POWER CIRCUIT IS FAILED.  PERFORMED FIM B787-A-33-50-F1-E9A-421A-A. SWAPPED WELS CONTROL UNIT #29 WITH NEW CONTROL UNIT IAW AMM B787-A-33-51-07-01A-520A-A AND B787-A-33-51-07-01A-720A-A. FAULT STILL PERSISTED. REINSTALLED ORIGINAL WELS CONTROL UNIT CLASS 29. RELAMPED FLOOR PROXIMITY LIGHTS AT SEATS 52D AND 52F REF AMM 33-51-06. AFTER RELAMPING, ALL FLOOR PROXIMITY LIGHTS BETWEEN ROWS 48 AND 52 OPERATE AS REQUIRED.
